Nurofen Plus - Ibuprofen and Codeine - 32 Tablets

£8.99
Out of stock
SKU
5000158105591

Nurofen Plus provides fast and powerful relief from migraine, back pain, headache, neuralgia, cramping period pain, rheumatic pain, dental pain and muscular pain. These easy to swallow tablets set to work immediately at the site of your pain and help to reduce your body's response to pain signals.

Do not use for more than 3 days.

Nurofen plus provides fast and powerful relief from migraine, back pain, headache, neuralgia, cramping period pain, rheumatic pain, dental pain and muscular pain. These easy to swallow tablets set to work immediately at the site of your pain and help to reduce your body's response to pain signals.

Nurofen Plus contains ibuprofen which reduces inflammation, whilst the codeine helps to decrease feelings of discomfort. These tablets are easy to swallow and can provide effective short term pain relief but should not be used for more than three days.

Features of Nurofen plus 32 tablets

  • Dual-action pain relief
  • Powerful painkiller
  • Suitable for symptoms of cold and flu
  • Relief from muscular aches
  • Targets the source of pain

Hazards & Cautions

  • May cause drowsiness - if affected do not drive or operate machinery
  • Avoid alcoholic drinks
  • For short term use only. If you need to use this medicine for more than three days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse
  • Warning: do not exceed the stated dose
  • Do not take if you: have or have ever had a stomach ulcer, or perforation or bleeding of the stomach. Have breathing difficulties. Are allergic to any of the ingredients or to aspirin or to other painkillers. Suffer from severe liver, kidney or heart problems. Suffer from chronic constipation. Are taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily. Are in the last 3 months of pregnancy. Are under 12 years old
  • Speak to your doctor or pharmacist before taking the tablets if you. Have asthma, liver, kidney, heart or bowel problems. Suffer from a thyroid disorder. Have a head injury. Have low blood pressure. Are in the first 6 months of pregnancy
  • Keep all medicines out of sight and reach of children
  • Store below 25°C in a dry place

Ingredients

Active ingredients

Ibuprofen, Codeine Phosphate

Inactive ingredients

Microcrystalline Cellulose, Sodium Starch Glycollate, Starch Pregelatinised, Hypromellose, Opaspray White M-1-17111 B, Talc.

Write Your Own Review
You're reviewing:Nurofen Plus - Ibuprofen and Codeine - 32 Tablets
Your Rating
Copyright © Reach Pharmacy. All rights reserved.